# SDR ACE0225021

- Difficulty date: February 26, 2002
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N1563C
- Make and model: Beech 1900C
- Aircraft serial: UC20
- Engine: Pwa PT6A60A
- System (JASC): 5260 · Entrance Stairs
- Part: Shaft
- Condition: Sheared
- Location: Airstair Handle
- Part time: 3,403 hours
- Component: Handle Assy
- Component part number: 1013840961
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE FLIGHT CREW WAS UNABLE TO OPEN THE FORWARD AIRSTAIR DOOR USING THE INTERIOR HANDLE.  THE PILOT WROTE UP THE AIRSTAIR DOOR HANDLE AS INOPERATIVE.  MAINTENANCE REPLACED THE INTERIOR DOOR HANDLE ASSEMBLY AFTER FINDING THE SQUARE HANDLE SHAFT SHEARED EVEN WITH THE BASE OF THE HANDLE.  THIS IS THE FIFTH FAILURE OF THIS PN ASSEMBLY IN OUR FLEET IN THE LAST YEAR.
